Accessibility Tools

Skip to main content

S.M. – New Jersey

Tagged with:

Describe the symptoms and the timeline of the reaction.

"​9/18/21

I took Pzifer dose one, 2/21/2021 and immediately got really red and itchy on my arms, chest, and back. The vaccine nurse instructed me to take Benedryl and I’d be fine so that’s just what I did. When I went home, I took a nap and when I woke up I had a weird sensation in the inner corner of my right eye. It felt like it was swollen, but I have bad allergies and sinus issues so I thought that’s what it was. However, after around the clock Benadryl, Sudafed, etc. nothing was working. The swollen feeling turned into numbness and then spread to my cheek and a weird sensation under my tongue. Five days later, I developed a red burning rash near my smile line. I had no idea what was going on but I def. knew it was vaccine related because I did not have any of these issues prior. I went to the near by urgent care and they said maybe it was shingles and I was given medicine to take care of it. I felt hopeful but exactly one week from receiving the vaccine, the tingling and numbness from my face expanded to my legs, feet, arms, and fingers. Random places and no longer localized. I got foggy head, blurry vision, and memory loss. I felt like I was on drugs. I was panicking. After the onset of these symptoms, I went to the ER. I told them about the vaccine and they just didn’t know. They ruled out a stroke. They suggested I go to a neurologist because vaccines sometimes can trigger underlying MS. I didn’t think this was true but I followed through and got a brain and spine MRI. Nothing was wrong… obviously because it was from the vaccine. The neurologist had no idea why it was happening and kept repeating that we don’t know much about these vaccines so we can’t really say. My autoimmune blood tests came back normal except I had a high level of the protein creatine. I was sent to an oncologist and had to get exclusive blood work. Everything turned out to be OK and they believed it was caused from the vaccine. I have follow up visits with the neurologist. He just monitors my symptoms to make sure they are getting better not worse. He believes it’s some kind of nerve sensitivity that’s taking awhile to go away. I have days where I feel good and then all these weird symptoms come back and I’m not really sure if I’m ever going to be OK But try to have faith and keep going. I asked my primary doctor and the neurologist for an exemption letter for dose two. They would not write the word exempt on the note and they just wrote “had a reaction or developed neurological symptoms and she is being treated, please excuse her”. The neurologist suggested I take J&J. I share my story with you because this is been happening for almost 7 months now and I am getting better but slowly with time. I hope you can find strength in my story and keep going.

-S.M. - New Jersey"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.